# SDR SWIA200717948

- Difficulty date: February 4, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 11,768 hours, 10,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STEP WEB BEHIND FWD HANDRAIL DOWN LOCK SUPPORT BRACKET ON PAX DOOR, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER (-5) REPAIR ANGLES (-8 AND -10) PER REO 670-52-11-104.
